# SDR ASAA2021022734347

- Difficulty date: February 27, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER IS CORRODED BETWEEN F/S 500 TO F/S 500A AND BETWEEN S28L & S28R ON INNER SURFACE  GROUNDED - YES. REMOVED & REPLACED ANTENNA DOUBLER IAW 737-700 SRM 51-40-02-0G-0 W=1.5 O=.040 R=.033 L=3 D=.067
